# SDR DALA2022052703711

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON ANGLE STA 786 BTW S-28L-S-28R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00180- ANGLE STA 786 BTW S-28L-S -28R AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2249379)
